# SDR UALA2012032201838

- Difficulty date: March 22, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 66,530 hours, 9,468 cycles
- Engine: Pwa PW40903
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Heat Shield
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEATSHIELD SET INSTALLED ON THE NR 1 POSITION WAS LINE REPAIRED, NOT HEAT TREATED OR FLAME SPRAYED.  HEAT SHIELDS REPAIRED IAW ECRA 5454-01037.  HEAT SHIELDS REPAIRED IAW ECRA 5450-01902.
